# SDR ERAA20140011

- Difficulty date: March 23, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 29,476 hours, 31,798 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: V319
- Condition: Defective
- Location: Beta System
- Part time: 29,476 hours, 31,798 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF BELOW 400 FEET NR 2 PROP RPM BEGAN SURGING.  FOUND BAD MICRO SWITCH 6141-S4 IN BETA BACK UP SYS.  R & R SWITCH & OPERATIONS CHECKED GOOD IAW DHC-8 ENGINE RIG MANUAL.
